Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What causes delayed period after taking Morning after pill?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1109 Questions
Hi. I took the morning after pill December 8th, an hour after unprotected sex. I started bleeding 3 days later and it lasted 3 days. I should've gotten my next period by now but other then slight cramping here and there I've had no signs of my next period coming. I've taken 6 at home pregnancy tests all negative and they were all taken 10 days after i took the morning after pill and at different times not all at once. I've also checked my cervix which is low hard and open and I have a thick cervical mucus. Could I be preganant?
Posted Sat, 1 Feb 2014 in General Health
Answered by Dr. Manjeth Kumar G 1 hour later
Brief Answer: Dalayed period due to morning after pill. wait wee Detailed Answer: Hello, I have gone through your query and understand your concern. It is very usual to get delayed period after taking Morning after pill. In turn stress is one of the factor which also contributes to the delayed period. As you all HPT are negative, nothing to worry about pregnancy. Please wait for a week and recheck the HPT after a week. Hope this helps. Please write back for further queries. Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor